Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 7, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Apr 15, 2015, 4:24 PM CDT for Jefferson Parish, Orleans Parish, Saint Charles Parish, Louisiana. It was in force for 36 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2015, 4:24 PM CDT (21:24 UTC)
- Expired
- Apr 15, 2015, 5:00 PM CDT
- In force
- 36 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Jefferson Parish, LA, Orleans Parish, LA, Saint Charles Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 4:26 PM CDT | HAIL 0.5 | New Orleans Armstrong A, LA | |
| Apr 15, 4:30 PM CDT | TSTM WND GST 60 | New Orleans Armstrong A, LA | |
| Apr 15, 4:30 PM CDT | HAIL 2.75 | Kenner, LA | PHOTO OF BASEBALL SIZE HAIL SENT TO TV STATION THROUGH SOCIAL MEDIA IN KENNER. EVENT TIME BASED ON RADAR. |
| Apr 15, 4:42 PM CDT | HAIL 0.88 | Metairie, LA | |
| Apr 15, 4:42 PM CDT | HAIL 1.75 | Metairie, LA | GOLF BALL SIZED HAIL IN KENNER AND METAIRIE REPORT BY JPSO |
| Apr 15, 4:50 PM CDT | TSTM WND DMG | Kenner, LA | POWERLINES AND TREES DOWN BLOCKING ROADS. |
| Apr 15, 5:02 PM CDT | TSTM WND GST 49 | Lakefront Airport, LA | |
| Apr 15, 5:03 PM CDT | HAIL 1.75 | New Orleans, LA | HAM OPERATOR REPORTED GOLF BALL SIZED HAIL NEAR I-610/I-10 SPLIT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 455 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 598 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
106
WUUS54 KLIX 152124
SVRLIX
LAC051-071-089-152200-
/O.NEW.KLIX.SV.W.0007.150415T2124Z-150415T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
424 PM CDT WED APR 15 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL ST. CHARLES PARISH IN SOUTHEASTERN LOUISIANA...
NORTHWESTERN JEFFERSON PARISH IN SOUTHEASTERN LOUISIANA...
SOUTHWESTERN ORLEANS PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 500 PM CDT
* AT 424 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ST.
ROSE...OR NEAR METAIRIE...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...METAIRIE...JEFFERSON...GRETNA...HARAHAN...ELMWOOD...
RIVER RIDGE...ST. ROSE...BRIDGE CITY...DESTREHAN...WAGGAMAN...
AMA...TERRYTOWN...NEW ORLEANS ARMSTRONG AIRPORT AND LAKEFRONT
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2997 9036 3006 9037 3005 9026 3003 9020
3004 9005 3003 9004 3005 9003 3004 9002
3005 8999 2992 9003
TIME...MOT...LOC 2124Z 270DEG 21KT 3002 9029
$$2 follow-up statements
831
WWUS54 KLIX 152134
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
434 PM CDT WED APR 15 2015
LAC089-152142-
/O.CAN.KLIX.SV.W.0007.000000T0000Z-150415T2200Z/
ST. CHARLES LA-
434 PM CDT WED APR 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ST. CHARLES
PARISH IS CANCELLED...
THE WARNING HAS BEEN CANCELLED.
LAT...LON 2996 9023 3005 9026 3003 9020 3004 9005
3003 9004 3005 9003 3004 9002 3005 8999
2993 9003
TIME...MOT...LOC 2132Z 270DEG 21KT 3001 9021
$$
LAC051-071-152200-
/O.CON.KLIX.SV.W.0007.000000T0000Z-150415T2200Z/
JEFFERSON LA-ORLEANS LA-
434 PM CDT WED APR 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTH CENTRAL JEFFERSON AND SOUTHWESTERN ORLEANS PARISHES...
AT 432 PM CDT...DOPPLER RADAR CONTINUES TO INDICATE A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER METAIRIE...MOVING EAST
AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...METAIRIE...JEFFERSON...GRETNA...HARAHAN...ELMWOOD...
RIVER RIDGE...BRIDGE CITY AND LAKEFRONT AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2996 9023 3005 9026 3003 9020 3004 9005
3003 9004 3005 9003 3004 9002 3005 8999
2993 9003
TIME...MOT...LOC 2132Z 270DEG 21KT 3001 9021
$$288
WWUS54 KLIX 152142
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
442 PM CDT WED APR 15 2015
LAC051-071-152200-
/O.CON.KLIX.SV.W.0007.000000T0000Z-150415T2200Z/
JEFFERSON LA-ORLEANS LA-
442 PM CDT WED APR 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTH CENTRAL JEFFERSON AND SOUTHWESTERN ORLEANS PARISHES...
AT 440 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO 2 INCHES OR MORE AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
METAIRIE... MOVING EAST AT 25 MPH.
IN ADDITION...HEN EGG SIZED HAIL WAS REPORTED LAFRENIERE AND WINDS
UP TO 58 MPH.
LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...METAIRIE...JEFFERSON...GRETNA...HARAHAN...ELMWOOD...
RIVER RIDGE...BRIDGE CITY AND LAKEFRONT AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 2996 9023 3002 9021 3003 9020 3004 9005
3003 9004 3005 9003 3004 9002 3005 8999
2993 9003
TIME...MOT...LOC 2140Z 270DEG 21KT 3001 9015
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:47 PM CDT, 37 minutes earlier.
Area forecast discussion, Apr 15, 3:47 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
347 PM CDT WED APR 15 2015
.SYNOPSIS...
SOUTHWESTERLY UPPER FLOW CONTINUES ACROSS THE AREA...PUMPING
ABUNDANT MOISTURE INTO THE AREA. WITH A SLIGHTLY
DRIER...PRECIPITABLE WATER VALUES NEAR 1.5 INCHES...NO
SIGNIFICANT UPPER FEATURES WERE AVAILABLE TO PRODUCE WIDESPREAD
PRECIPITATION TODAY. STILL SEEING SCATTERED ACTIVITY WHICH IS
PRODUCING TORRENTIAL RAINFALL IN A FEW AREAS THAT HAVE
NECESSITATED FLASH FLOOD WARNINGS. OUTSIDE OF CONVECTION...TEMPS
HAVE WARMED INTO THE UPPER 70S AND LOWER 80S WITH DEW POINTS IN
THE UPPER 60S.
&&
.SHORT TERM...
EXPECT THAT MOST OF THE CURRENT CONVECTION WILL DIE OUT SHORTLY
AFTER SUNSET. HOWEVER...THE LULL WILL NOT LAST VERY LONG. NEXT
IMPULSE WILL START PRODUCING WIDESPREAD SHOWERS AND THUNDERSTORMS
TOMORROW MORNING WITH PRECIPITABLE WATER VALUES RETURNING TO
AROUND 1.8 INCHES FOR THURSDAY AND FRIDAY. CAN CERTAINLY SEE ONE
TO THREE INCHES OF RAIN BOTH DAYS IN AREAS THAT RECEIVE
THUNDERSTORMS. AFTER THE RAINFALL OF THE PAST FEW DAYS...FLASH
FLOOD GUIDANCE APPEARS TO BE TOO HIGH. WILL EXTEND FLASH FLOOD WATCH
THROUGH FRIDAY AFTERNOON...AND IF GFS/ECMWF SOLUTIONS ARE
CORRECT...WILL PROBABLY NEED TO EXTEND IT INTO SATURDAY IN LATER
FORECASTS. WILL CARRY CATEGORICAL POPS DURING THE DAY THURSDAY AND
FRIDAY...WITH LIKELY POPS DURING THE NIGHT PERIODS AFTER TONIGHT.
FOR NOW...WILL DISREGARD DRIER NAM SOLUTION FOR SATURDAY AND GO
WITH LIKELY POPS. CLOUDS AND PRECIPITATION SHOULD HOLD HIGHS IN
THE 70S...BUT IT WILL NOT TAKE MUCH OF A BREAK IN CLOUD COVER TO
ALLOW TEMPERATURES TO CLIMB INTO THE 80S. 35
&&
.LONG TERM...
MEDIUM RANGE MODELS INDICATING A BREAK IN THE PERSISTENT SOUTHWEST
UPPER FLOW BY SUNDAY OR MONDAY...WHICH SHOULD ALLOW FOR A FEW DAYS
OF DRYING. A SOUTHERN STREAM SHORTWAVE COULD RETURN A CHANCE OF
RAIN TO THE AREA WEDNESDAY OR THURSDAY...BUT THERE IS QUITE A BIT
OF DIVERGENCE IN MODEL SOLUTIONS AFTER MONDAY. WILL CONTINUE WITH
CURRENT FORECAST TRENDS BEYOND SUNDAY. 35
&&
.AVIATION...
SHOWERS AND THUNDERSTORMS ARE BECOMING MORE MORE NUMEROUS IN
NATURE. THE COVERAGE IS NOT HIGH ENOUGH TO MERIT PREVAILING SHRA
OR TSRA BUT AT LEAST HAVE VICINITY. VIS/CIGS COULD LOWER TO IFR
CONDITIONS IF ONE OF THESE CELLS MOVES OVER THE AREA DUE TO HEAVY
RAINFALL. WINDS COULD GUST TO 30+KNOTS AS WELL. NOT MUCH ACTIVITY
EXPECTED OVERNIGHT...BUT LIGHT FOG IS LIKELY AFTER MIDNIGHT AND
MAINLY AROUND SUNRISE.
MEFFER
&&
.MARINE...
ONSHORE FLOW IS EXPECTED TO BE MAINTAINED AT LEAST THROUGH SUNDAY
BEFORE A COLD FRONT IS PROJECTED TO ENTER THE NORTH GULF LATE
SUNDAY NIGHT/MONDAY MORNING. UPPER LEVEL DISTURBANCE PATTERN WITH
SOUTHERN BRANCH FLOW WILL MAINTAIN A HEIGHTENED SITUATION FOR
MARITIME THUNDERSTORM COMPLEX DEVELOPMENTS EACH DAY THROUGH
SUNDAY...WHICH WOULD PRESENT LOCALLY ROUGH CONDITIONS FROM THE
MORE ORGANIZED STORM STRUCTURES AT TIMES IN SQUALL LINES. WATER
SPOUTS WILL BE POSSIBLE AS WELL
RR/MEFFER
&&
.DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MONITORING HEAVY RAINFALL/FLOODING POTENTIAL.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 65 77 65 78 / 30 80 60 80
BTR 66 79 67 80 / 30 80 60 80
ASD 68 79 68 80 / 30 80 60 80
MSY 69 79 70 80 / 30 80 60 80
GPT 70 78 70 77 / 30 80 60 80
PQL 69 78 69 79 / 30 80 60 80
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR LAZ040-046>050-
056>070-072.
GM...NONE.
MS...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR MSZ077-080>082.
GM...NONE.
&&Hazardous weather outlook, Apr 15, 4:05 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 405 PM CDT WED APR 15 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-160915- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 405 PM CDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT OVERNIGHT FOR THE POSSIBILITY OF FLOODING RAINS. THE MAIN THREAT AREA FOR TODAY IS SOUTH OF INTERSTATE 10. THERE IS A MARGINAL RISK OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS ACROSS THE AREA THROUGH EARLY EVENING. THE PRIMARY THREAT WILL BE DAMAGING DOWN BURST WINDS AND LARGE HAIL FROM THUNDERSTORMS. LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE THREAT OF FLOODING RAINS WILL CONTINUE AND BECOME MORE LIKELY THURSDAY THROUGH SATURDAY. A FLASH FLOOD WATCH WILL BE IN EFFECT THROUGH FRIDAY AFTERNOON. THE RAIN CHANCES WILL DECREASE WITH A COLD FRONTAL PASSAGE SATURDAY NIGHT. STRONG THUNDERSTORMS WILL ALSO BE POSSIBLE EACH DAY THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE REPORT ANY FLASH FLOODING OR SEVERE WEATHER THAT MAY OCCUR PROMPTLY TO YOUR LOCAL LAW ENFORCEMENT OR EMERGENCY MANAGEMENT AGENCY.
In the hours before
Local storm report, Apr 15, 3:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
353 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL RESERVE 30.08N 90.56W
04/15/2015 E2.00 INCH ST. JOHN THE BAPTI LA NWS EMPLOYEE
&&Local storm report, Apr 15, 3:57 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
357 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM HAIL GARYVILLE 30.08N 90.62W
04/15/2015 E1.75 INCH ST. JOHN THE BAPTI LA PUBLIC
SEVERAL REPORTS OF QUARTER TO GOLF BALL SIZED HAIL ON
SOCIAL MEDIA
&&Local storm report, Apr 15, 4:07 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
407 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL LAPLACE 30.07N 90.47W
04/15/2015 E0.88 INCH ST. JOHN THE BAPTI LA PUBLIC
&&Local storm report, Apr 15, 4:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
412 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 2 SW GRAMERCY 30.04N 90.72W
04/15/2015 E1.00 INCH ST. JAMES LA TRAINED SPOTTER
&&Local storm report, Apr 15, 4:14 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
414 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL GRAMERCY 30.06N 90.70W
04/15/2015 E0.75 INCH ST. JAMES LA TRAINED SPOTTER
0327 PM HAIL 2 SW GRAMERCY 30.04N 90.72W
04/15/2015 E1.00 INCH ST. JAMES LA TRAINED SPOTTER
0345 PM HAIL LAPLACE 30.07N 90.47W
04/15/2015 E0.88 INCH ST. JOHN THE BAPTI LA PUBLIC
0346 PM HAIL GARYVILLE 30.08N 90.62W
04/15/2015 E1.75 INCH ST. JOHN THE BAPTI LA PUBLIC
SEVERAL REPORTS OF QUARTER TO GOLF BALL SIZED HAIL ON
SOCIAL MEDIA
0350 PM HAIL RESERVE 30.08N 90.56W
04/15/2015 E2.00 INCH ST. JOHN THE BAPTI LA NWS EMPLOYEE
&&Local storm report, Apr 15, 4:21 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
421 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL LAPLACE 30.07N 90.47W
04/15/2015 E1.75 INCH ST. JOHN THE BAPTI LA PUBLIC
GOLF BALL SIZED HAIL REPORTED TO BROADCAST TV
MET...ESTIMATED TIME BY RADAR
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:18 AM CDT | Dense Fog Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 102 min |
| Apr 15, 1:42 PM CDT | Special Marine Warning | LIX | 63 min | |
| Apr 15, 2:42 PM CDT | Special Marine Warning | LIX | 63 min | |
| Apr 15, 3:16 PM CDT | Flash Flood Warning | LIX | Ascension, Livingston, Saint James, Saint John the Baptist | 3 hr |
| Apr 15, 3:27 PM CDT | Special Weather Statement | LIX | Saint John the Baptist | 48 min |
| Apr 15, 3:29 PM CDT | Severe Thunderstorm Warning | LIX | Saint James, Saint John the Baptist | 31 min |
| Apr 15, 3:43 PM CDT | Special Marine Warning | LIX | 62 min | |
| Apr 15, 3:48 PM CDT | Tornado Warning | LIX | Saint Charles, Saint John the Baptist | 27 min |
| Apr 15, 4:03 PM CDT | Special Marine Warning | LIX | 27 min | |
| Apr 15, 4:30 PM CDT | Special Marine Warning | LIX | 60 min | |
| Apr 15, 4:44 PM CDT | Special Weather Statement | LIX | Livingston, Tangipahoa | 61 min |
| Apr 15, 4:53 PM CDT | Tornado Warning | LIX | Orleans, Saint Bernard | 37 min |
| Apr 15, 5:04 PM CDT | Special Marine Warning | LIX | 56 min | |
| Apr 15, 5:16 PM CDT | Severe Thunderstorm Warning | LIX | Saint Helena, Tangipahoa, Washington | 44 min |
| Apr 15, 5:52 PM CDT | Special Marine Warning | LIX | 83 min | |
| Apr 15, 6:30 PM CDT | Special Weather Statement | LIX | Saint Helena | 60 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.